# SDR SWAA2024022957111

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 29,602 hours, 14,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED OVERWING AREA EMERGENCY EXIT SIGN COVER FELL OFF<[01] REPOSITIONED OVERWING EMERGENCY EXIT SIGN COVER PER AMM 33-51-01 OP CHECK OK
